MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM04015013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an inpact admiral dcb balloon to treat a slightly calcified, slightly tortuous l050% stenotic lesion in the left distal superficial femoral artery(sfa).The artery diameter and lesion length were reported to be 4mm & 200mm, respectively.There was no damage noted to the packaging and there were no issues noted when removing the device from the tray/hoop.The device was prepped without issue.A 6fr non-medtronic sheath and a spiderfx were used for the procedure.The device was inflated with a non-medtronic inflation device and 50/50 contrast/saline solution was used as inflation fluid.The device did pass through a previously deployed stent - no resistance was encountered nor excessive force used on advancing the device to the target lesion.It was reported that there was a pinhole leak noted in the balloon when inflating it slowly up to 8atms.A new balloon was used to successfully complete the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information: the device was prepped as per ifu with no issues identified.The device was removed from the patient with no issues noted.A new inpact admiral was used to successfully complete the procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis #703203281:device decontaminated with cidex-opa and tergazyme soak pending further testing to support the final product analysis findings.Blood and residue were visible within the balloon and catheter shaft.The device failed negative prep.Upon pressurization of the device, a pin-hole leak was observed in the distal balloon material.Damage and scratches were evident to the balloon material distal to the pin-hole leak.The balloon material was slightly jagged and uneven within the leak site.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8703173
Report Number9612164-2019-02366
Device Sequence Number2091228
Product Code ONU
UDI-Device Identifier00643169576315
UDI-Public00643169576315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Catalogue NumberADM04015013P
Device Lot Number0009458036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer06/29/2019
07/18/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/09/2019
07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1